A. P. Buslaev and O. V. Seleznjev, On certain extremal problems in the theory of approximation of random processes, BS East J. Approx, vol.5, issue.4, pp.467-481, 1999.

C. Chen, X. Li, and W. , Small Deviation Estimates for Some Additive Processes, Proc. Conf. High Dimensional Probability. III. Progress in Probability, pp.225-238, 2003.
DOI : 10.1007/978-3-0348-8059-6_14

E. Cs13-]-csáki, On small values of the square integral of a multiparameter Wiener process Statistics and Probability, Proc. III Pannonian Symp. Math. Statistics, pp.19-26, 1982.

F. J. Hickernell, G. W. Wasilkowski, and H. Wo´zniakowskiwo´zniakowski, Tractability of Linear Multivariate Problems in the Average Case Setting, 2006.
DOI : 10.1007/978-3-540-74496-2_27

A. I. Karol-', A. I. Nazarov, Y. Nikitin, and . Yu, Tensor products of compact operators and logarithmic L 2 -small ball asymptotics for Gaussian random fields, Studi Statistici N, vol.74, 2003.

T. Kühn and W. Linde, Optimal series representation of fractional Brownian sheets, Bernoulli, vol.8, issue.5, pp.669-696, 2002.

L. Li and W. V. , Comparison results for the lower tail of Gaussian seminorms, Journal of Theoretical Probability, vol.24, issue.1, pp.1-31, 1992.
DOI : 10.1007/BF01046776

M. A. Tulyakova and E. V. , Curse of dimensionality in approximation of Gaussian random fields, Probab. and Math. Statist, vol.26, issue.1, pp.97-112, 2006.

A. Papageorgiou and G. W. Wasilkowski, On the average complexity of multivariate problems, Journal of Complexity, vol.6, issue.1, pp.1-23, 1990.
DOI : 10.1016/0885-064X(90)90009-3

R. Ritter and K. , Average-case Analysis of Numerical Problems, Lecture Notes in Mathematics, vol.1733, 2000.
DOI : 10.1007/BFb0103934

W. Wo´zniakowskiwo´zniakowski and H. , Tractability and Strong Tractability of Linear Multivariate Problems, Journal of Complexity, vol.10, issue.1, pp.96-128, 1994.
DOI : 10.1006/jcom.1994.1004

H. W_bedl12-]-wo´zniakowskiwo´zniakowski, Tractability for multivariate problems for weighted spaces of functions, in: Approximation and Probability, pp.72-407, 2006.